Annina Iseli

Department of Mathematics
University of California, Los Angeles (UCLA)

annina.iseli[at]math.ucla.edu

Mailing address:
UCLA Mathematics Department
Box 951555
Los Angeles, CA 90095-1555




I am an Assistant Adjunct Professor (Postdoc) at the UCLA Department of Mathematics working with Mario Bonk. My main research interests are in fractal geometry, dynamics, geometric measure theory, quasi-conformal and conformal geometry, geometry and analysis in metric spaces, and geometry of random spaces.

You can find my CV here.

Currently (Winter 2021), I am teaching Probability Theory II (Math170B) which is proof-based course for upper division students.
Check CCLE for the course content. (This requires a UCLA login.)


Quasiworld Seminar

When our originally small and informal reading seminar went online in March 2020, it quickly grew into a weekly event with about fifty regular participants. We host research taks as well as expository talks in conformal and quasiconformal geometry, dynamics, and geometric analysis in general. The seminar takes place weekly on Tuesdays at 9am PDT/ PST.

Sign up through our website for the program and the link to our Zoom seminar room.


Upcoming Conferences and Workshops

-  AMS Spring Eastern Sectional Meeting, Special Session on Metric techniques in Analysis (March 20-21, 2021)

-  AMS Spring Western Sectional Meeting, Special Session on Analysis, Combinatorics, and Geometry of Fractals (May 1-2, 2021)

-  AMS MRC Analysis in Metric Spaces (June 13-19, 2021)


Publications

7.   Eliminating Thurston Obstructions and Controlling the Dynamics of Curves (with M. Bonk & M. Hlushchanka)
     A preliminary version is available here.

6.   Uniform syndeticity of multiple recurrence times for two commuting actions of amenable groups
     (with P. Durcik, R. Greenfeld, A. Jamneshan, J. Madrid) Preprint. (arXiv)

5.   Marstrand-type projection theorems for linear projections and in normed spaces
     Preprint. (arXiv)

4.   Marstrand type projection theorems for normed spaces (with Z. M. Balogh)
     J. Fractal Geom. 6 (2019), no.4, 367–392. (journal / arXiv)

3.   Projection theorems in hyperbolic space (with Z. M. Balogh).
     Arch. Math., 112:329, 2019. (journal / arXiv)

2.   Iterated function system quasiarcs (with K. Wildrick)
     Conform. Geom. Dyn., 21:78–100, 2017. (journal /arXiv.)

1.   Dimensions of projections of sets on Riemannian surfaces of constant curvature (with Z. M. Balogh)
     Proc. Amer. Math. Soc., 144(7), 2939–2951, 2016. (journal / arXiv)


PhD Thesis

Dimension and projections in normed spaces and Riemannian manifolds, April 2018

supervised by Prof. Dr. Zoltán Balogh, Mathematical Institute University of Bern, Bern, Switzerland